Volume 6, Issue 4 (Journal of Control, V.6, N.4 Winter 2013)                   JoC 2013, 6(4): 1-9 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hakimi Moghaddam M, Khaloozadeh H. Extension of Concepts and Theorems for Strictly Positive Real Transfer Function Matrices. JoC 2013; 6 (4) :1-9
URL: http://joc.kntu.ac.ir/article-1-43-en.html
Abstract:   (9805 Views)
Nowadays almost in the all branches of control even intelligent control strictly positive real transfer functions are used to stabilize closed loop control systems. These transfer functions in a closed loop control system can help to generate a lyapunov function for guarantee the stability of closed loop system. Nevertheless, the necessary and sufficient conditions for strictly positive real transfer function matrices have been different in the literature for many years. Recently, it is shown that there are inconsistencies between definition and theorems of strict positive realness. In this paper, we present and prove an important difference between positive real and strictly positive real transfer function matrices. Moreover, we introduce more complete and simpler necessary and sufficient conditions for strictly positive real transfer function matrices. An important advantage of present work is usage of Markov parameters of multivariable systems. We know these parameters are easily calculated in both frequency and time domains, so using these parameters can make a similar framework in both frequency and time domains. Presenting some examples, we show the advantages of our new results in comparison to before works.
Full-Text [PDF 7583 kb]   (3455 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/11 | Accepted: 2014/06/11 | Published: 2014/06/11

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb